MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2011/347523

Медицинская библиотека · Case reports in surgery · 2011

Necrosis of the 4th and 5th digits after intra-articular injection of diazepam into the wrist.

Iblher Niklas, Stark Gerd Bjoern, Penna Vincenzo

Клинический случайСтатьяПеревод в очереди

Аннотация

A 75-year-old woman presented with progressing pain, cyanosis, and hypaesthesia in her left hand after an intra-articular injection with diazepam into the wrist for osteoarthritis-related pain. Due to an iatrogenic intra-arterial injection, malperfusion of the ulnar digits developed. Angiography revealed blockage of perfusion of the 4th and 5th digits. Despite intra-arterial lysis, heparinisation, and vasodilatation, perfusion could not be reinstalled. Necrosis of the distal phalanges of the 4th and 5th digits developed, which had to be treated with amputation. The pathomechanism of tissue damage and the treatment options after intra-arterial injections are reviewed and discussed.

Для цитирования: Iblher Niklas, Stark Gerd Bjoern, Penna Vincenzo. Necrosis of the 4th and 5th digits after intra-articular injection of diazepam into the wrist.. Case reports in surgery. 2011. DOI: 10.1155/2011/347523.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.